Einstein relation for biased random walk on Galton-Watson trees

Gerard Ben Arous, Yueyun Hu, Stefano Olla, Ofer Zeitouni

Research output: Contribution to journalArticlepeer-review


We prove the Einstein relation, relating the velocity under a small perturbation to the diffusivity in equilibrium, for certain biased random walks on Galton-Watson trees. This provides the first example where the Einstein relation is proved for motion in random media with arbitrarily slow traps.

Original languageEnglish (US)
Pages (from-to)698-721
Number of pages24
JournalAnnales de l'institut Henri Poincare (B) Probability and Statistics
Issue number3
StatePublished - Aug 2013


  • Einstein relation
  • Galton-Watson tree
  • Spine representation

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Einstein relation for biased random walk on Galton-Watson trees'. Together they form a unique fingerprint.

Cite this